Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 9
HTML articles powered by AMS MathViewer

The March meeting of the American Mathematical Society at Chicago
E. J. Moulton PDF
Bull. Amer. Math. Soc. 25 (1919), 385-392
The April meeting of the San Francisco Section
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 25 (1919), 393-397
On a certain generation of rational circular and isotropic curves
Arnold Emch PDF
Bull. Amer. Math. Soc. 25 (1919), 397-404
The self-dual plane rational quintic
L. E. Wear PDF
Bull. Amer. Math. Soc. 25 (1919), 405-408
Groups containing a relatively large number of operators of order two
G. A. Miller PDF
Bull. Amer. Math. Soc. 25 (1919), 408-413
The derivative of a functional
P. J. Daniell PDF
Bull. Amer. Math. Soc. 25 (1919), 414-416
Notes
PDF
Bull. Amer. Math. Soc. 25 (1919), 424-429
New publications
PDF
Bull. Amer. Math. Soc. 25 (1919), 429-432